BOTHScaley spots on ears when in a flair..anyone?

Discussion in 'Fibromyalgia Main Forum' started by foggygirl, Nov 17, 2006.

  1. foggygirl

    foggygirl New Member

    Starting with a really bad case of mono which damaged my liver (non-alchololic fatty liver)--then morphing into CFS & FM, I've always gotten these rough, itchy, scaley spots on my ears when in a flair or crash. All the doctors I've mentioned this to have scoffed this off like I was nuts. But there is a definite connection.

    I've read different articles that says the liver affects the outer ears; one mentioned that too much Vit. A affects the skin. Has anyone else heard or experienced this? Do you know WHAT causes it?

    Thanks,

    Foggygirl
  2. bluewing

    bluewing New Member

    And just about all the time. My doctor prescribes Beta-Val cream 0.1%, which I think has a low cortizone content. I have had to use it for years...although, some of the time even a good lotion does the job.

    This is an on-going thing for me.
  3. foggygirl

    foggygirl New Member

    Did your Dr. say that was due to liver problems?..and why?

    Thanks,

    Foggygirl
  4. bluewing

    bluewing New Member

    I have weird skin that likes cheaper lotions, certain soaps, and I never seem to know what anything is caused by, but I've had umpteen rashes and bumps. Since I am getting older my skin is getting dryer, so I'm sure that's a lot of the problem. I'm allergic to many things (antibiotics, lotions, deoderant, shampoo, hairspray, etc.) I get a closet full of things I can't use.

    Through the years I've learned to accept that my skin IS weird. And I never know when I'll find something that it loves. My dermatologist (sp) died, and now I know he was worth his weight in gold, I miss him so much. You might want to look up a good one.

    I have never heard my liver mentioned as being damaged in any way. Hope you get your problems resolved.